# SDR MALA000721

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FRAME RBL 18.3 BETWEEN STRINGERS 272.0 AND 288.0.  REFER TO CELSIUS W/O 19007, TASK CARD 1531.  MAINTENANCE REMOVED CORROSION AS REQUIRED SRM 51-70-40. REMAINING  MATERIAL IS OUT OF LIMIT SRM 51-10-10. REMOVED DAMAGED ANGLE, FABRICATED PER SAMPLE NEWANGLE, IAW SRM 51-20-20, 51-20-30. LOCATED, DRILLED AND TRIMMED NEW  ANGLE IAW SRM 51-40-40, TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43, FAY SEALED AND IN STALLED REF SRM 51-40-21.
